Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Tingling lips as a symptom of diabetes - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I have pins and needles on my top lip
Doctor :   Hi
Doctor :   Dr.
Doctor :   may i know your age and gender please ?
User :   I am female and are 65 yrs old
Doctor :   and since when you have been noticing it ?
User :   today
Doctor :   is this the first time?
User :   yes
Doctor :   do you have any other medical condition ?
Doctor :   like diabetes or hypertension
Doctor :   is there any redness or swelling on your lip ?
User :   yes, i have diabetes type 2 and have recently had a cystoscopy and got an infection from the procedure, nothing was found to be wrong with my bladder, no swelling
Doctor :   what all medications are you on ?
Doctor :   The causes behind tingling of lips are as varied as allergic reactions to infection to nutritional deficiency.
User :   50mg betaloc, lipitor, natrilix sr, asprin, somac, hrt
Doctor :   diabetes is usually a big culprit
Doctor :   is your sugar under control?
User :   yes, I also am having a vit. B injection every 3 mths for defiency
Doctor :   that could be a couse
Doctor :   cause
User :   ok, thank you
Doctor :   you should get the levels tested again
Doctor :   Since tingling lips is a symptom and not a disease, when the actual disease is properly treated the symptoms will disappear on its own. Therefore, the treatment for tingling lips is based upon the underlying health condition.
User :   thank you
Doctor :   you are welcome , good bye
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor